Smoothness of solenoidal attractors

Artur Avila, Sébastien Gouëzel, Masato Tsujii

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


We consider dynamical systems generated by skew products of affine contractions on the real line over angle-multiplying maps on the circle S 1: T-.S1 X ℝ-.S1 × ℝ, T(x,y) = (ℓx, λy +f /(x)) where ≥ 2, 0 < λ < 1 and f is a Cr function on S1. We show that, if λ 1+2s > 1 for some 0 * s < r - 2, the density of the SBR measure for T is contained in the Sobolev space Ws(S1 ×ℝ) for almost all (Crgeneric, at least) f.

Original languageEnglish
Pages (from-to)21-35
Number of pages15
JournalDiscrete and Continuous Dynamical Systems
Issue number1
Publication statusPublished - May 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Smoothness of solenoidal attractors'. Together they form a unique fingerprint.

Cite this